# SDR CA190415005

- Difficulty date: April 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Austro E4
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire Harness
- Part number: E4B95000000
- Condition: Shorted
- Location: Engine
- Part time: 491 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) LEFT ENGINE WAS SHUTDOWN DURING APPROACH. THE ENGINE HARNESS WAS FOUND SHORTED IN THE AREA BELOW THE INTERCOOLER. WE REPLACED THE ENGINE HARNESS, AUX ALTERNATOR HARNESS, VOLTAGE REGULATOR, FUEL INJECTORS, AND ECU WITH NEW. ENGINE AND SYSTEMS GROUND TESTED AND RETURNED TO SERVICE. (TC# 20190415005)
